# SDR DJFA2005057

- Difficulty date: February 10, 2005
- Submitted: February 10, 2005
- Operation: Air carrier
- Aircraft: N792TA
- Make and model: Beech 400A
- Aircraft serial: RK264
- Aircraft time: 4,573 hours, 3,708 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF CREW NOTICED AN INCREASING TREND OF A BURNING ELECTRICAL SMELL.  AFTER APROXIMATELY 15 MINUTES THE NR 2 PRIMARY FLIGHT DISPLAY FAILED WITH A "DISPLAY TEMP" FLAG.  THE APPROPRIATE CIRCUIT BREAKER WAS PULLED, AND AIRCRAFT RETURNED TO KAPA WITHOUT FURTHER INCIDENT.  MAINTENANCE VERIFIED THE FAULT AND FOUND LOW AIR FLOW TO THE NR 2 PRIMARY FLIGHT DISPLAY.  AFTER REMOVING AN INK PEN FROM THE COOLING FAN AIRFLOW WAS BACK TO A NORMAL STRONG FLOW.  THE NR 2 PRIMARY FLIGHT DISPLAY WAS REINSTALLED, AND OPERATIONALLY CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
